Autistic Diplomat in Training
Our video interview between Gypsy Nirvana and Soma is now available to watch in the podcast section. Click here to check it out.
I've been getting the episodes when trying any neem or azadirachtin products. I don't think my case would be considered cannabinoid hyperemesis, however I have vomited suddenly and rapidly after smoking two treated strains. What does seem to linger is chest, lower back, and neck pain. What I am guessing is my ascending colon is so inflammed that I can't lie down on it, and my stomach makes many different noises that come from all directions of my abdomen. Not so specific, I know, but a lot happens. All it takes is a pea sized chunk and I get the worse head and tooth pain (first symptoms of 4th dispensary strain). The following day after using flower I experience confusion, brain fog, and pretty severe depression. The first time (probably February) I went ice cold, panicked, and felt like my stomach was being filled with hot fluids--followed by bloating/stomach inflammation about as severe. I've smoked for about 7 years with a three year break in between. Something very distinct is that all of the sprays have an oriental "peanut" scent to them, and sometimes the scent alone is enough to make my stomach gargle.I'm collecting personal reports on the subject. I would appreciate anyone responding to include (when at all possible):
- Full details on how it affected you personally, as many episodes as you can remember
- As much information as possible on the source of the cannabis used for each episode, and any treatments it received during the grow
- Extraction information on the process and solvents used, for any extraction based episodes
- Detailed information on whether the smoking gear used was brand-new or freshly cleaned
- Details on any changes noticed in episodes, especially after multiple episodes spanning several years
Posts to this thread, other than helpful suggestions on details I should be collecting, will be ignored.
Your help is greatly appreciated.